# SDR Q2SA20160720250

- Difficulty date: July 20, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,159 hours, 38,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS SIGNS OF CORROSION UNDER LEVELING COUMPOUND AT LOWER FWD CORNER OF DOOR CUTOUT.  REPAIRED IAW SRM 53-00-01 REPAIR 32 FIG 201.  AIRCRAFT GROUNDED.
